Articles | Volume 22, issue 11
https://doi.org/10.5194/hess-22-5967-2018
https://doi.org/10.5194/hess-22-5967-2018
Research article
 | 
22 Nov 2018
Research article |  | 22 Nov 2018

Inundation mapping based on reach-scale effective geometry

Cédric Rebolho, Vazken Andréassian, and Nicolas Le Moine

Viewed

Total article views: 3,525 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
2,310 1,163 52 3,525 72 73
  • HTML: 2,310
  • PDF: 1,163
  • XML: 52
  • Total: 3,525
  • BibTeX: 72
  • EndNote: 73
Views and downloads (calculated since 29 Mar 2018)
Cumulative views and downloads (calculated since 29 Mar 2018)

Viewed (geographical distribution)

Total article views: 3,525 (including HTML, PDF, and XML) Thereof 3,268 with geography defined and 257 with unknown origin.
Country # Views %
  • 1
1
 
 
 
 

Cited

Latest update: 24 Feb 2024
Download
Short summary
Inundation models are useful for hazard management and prevention. They are traditionally based on hydraulic partial differential equations (with satisfying results but large data and computational requirements). This study presents a simplified approach combining reach-scale geometric properties with steady uniform flow equations. The model shows promising results overall, although difficulties persist in the most complex urbanised reaches.